Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How should acute spinal pain despite taking steroid epidural be treated?

Hi I just recently got my second steroid epidural in my lower spine and for at least the past four hours any slight movement I make hurts like hell I am already on fentanyl patches Percocet Ibuprofen Tylenol gabbipentin Valium and cymbalta, and even with all of those it is barley taking the edge off of the pain and I don t know what I should do...
Mon, 30 Mar 2015
Report Abuse
Physical Therapist or Physiotherapist 's  Response
as per your explanation i realise you have a Severe back pain. I suggest not to treat the symptoms of pain but do proper evaluation for the reason of back pain. you already have taken enough of pain killers and steroid injections even after this if there is no relief you must go for mri of spine and consult again your ortho as well as physio doctor for further treatment and planning here ortho will give options of surgical and medical based on your mri report. suppose if there is no severe problem then you can consult a physio and take the physiotherapy treatment like ultrasound and IFT which will help you further for pain relief also take proper spinal exercise program to continue doing exercise at home this will help you to improve strength and stamina of your spinal muscles. you can also use hot and cold pack at home frequently and regularly on a daily basis to have some more pain relief by anti inflammatory as well as relaxing effect of this.
for now if you have developed sudden pain then it can be a catch at your back and you need to take muscle relaxants. for this you can contact your doctor again.
I am sure this will help you. take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had an epidural steroid shot on Sept 22 and again on October 6. The pain is gone, but now I m dealing with a lot of anxiety... jumpy, hyper...